Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On sequential cores and a theorem of R. R. Phelps


Authors: R. Atalla and J. Bustoz
Journal: Proc. Amer. Math. Soc. 21 (1969), 36-42
MSC: Primary 46.55; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0243357-X
MathSciNet review: 0243357
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 40.00

Retrieve articles in all journals with MSC: 46.55, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243357-X
Article copyright: © Copyright 1969 American Mathematical Society